The norm map on Jacobians
Abstract: Let be an unramified normal cover of smooth projective curves. Let be the induced map on Jacobians. Let be the kernel of and the connected component of . We prove that is isomorphic to where is the covering group of .
-  Y. Kawada and J. Tate, On the Galois cohomology of unramified extensions of function fields in one variable, Amer. J. Math. 77 (1955), 197–217. MR 67929, https://doi.org/10.2307/2372527
-  David Mumford, Curves and their Jacobians, The University of Michigan Press, Ann Arbor, Mich., 1975. MR 0419430
Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14H30
Retrieve articles in all journals with MSC: 14H30
Keywords: Jacobian, unramified cover, kernel of the norm map
Article copyright: © Copyright 1983 American Mathematical Society